# SDR ASAA2018121127312

- Difficulty date: December 10, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 43,133 hours, 12,943 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Valve
- Part number: 32156184
- Part serial: 3138
- Condition: Failed
- Location: Nr 2 Nac Inlet
- Part time: 8,334 hours, 2,582 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 COWL VALVE OPEN LIGHT ILLUMINATED AND REMAINS BRIGHT BLUE WHEN TURNED ON AS WELL AS IAI LIGHT TURNS AMBER ALTERNATE DEACTIVATION PROCEDURES PER CHAPTER 5 TABLE 3 ITEMS 3&5. GROUNDED - YES. REMOVED & REPLACED # 2 ENG COWL TAI VALVE REF B737-800 AMM 30-21-11 OPS CHECK AND LEAK CHECK GOOD, REVERSED ALTERNATE PROCEDURES.
